# SDR ASAA2015112513953

- Difficulty date: November 25, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 8,124 hours, 2,644 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Ram Air Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT RAM DOOR FULL OPEN LIGHT AFTER TAKEOFF,  REMAINED ILLUMINATED FOR ENTIRE DURATION OF FLIGHT.  ACFT GROUNDED. COULD NOT DUPLICATE MALFUNCTION.  PACK/ZONE TEMP CONTROLLER BITE CK NORMAL. OPS CK NORMAL, ACTUATION WAS SMOOTH AND EVEN DURING BITE CHECK REF FIM 21-51, TASK 803.  VERIFIED FAN BYPASS DOOR INSTALLED & OPERATES SMOOTHLY.  INSPECTED INLET OF PRIMARY & SECONDARY HEAT EXCHANGERS. NO BLOCKAGE OR DEFECTS NOTED.  PRIMARY HEAT EXCHANGER DROPS APPROXIMATELY 80 DEGREES DURING PACK OPERATION.  SECONDARY HEAT EXCHANGER DROPS APPROXIMATELY 60 DEGREES DURING PACK OPERATION.  OAT WAS 32 DEGREES F.
